Unbounded and blow-up solutions for a delay logistic equation with positive feedback

Győri, István, Yukihiko, Nakata, Röst, Gergely: Unbounded and blow-up solutions for a delay logistic equation with positive feedback.
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 17 (6). pp. 2845-2854. ISSN 1534-0392 (2018)

[img]
Preview
Text
Rost2018CPAANakataGyori.pdf - Published Version

Download (374kB) | Preview
Item Type: Article
Journal or Publication Title: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS
Date: 2018
Volume: 17
Number: 6
Page Range: pp. 2845-2854
ISSN: 1534-0392
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 30476651
DOI id: https://doi.org/10.3934/cpaa.2018134
Date Deposited: 2019. Aug. 30. 11:02
Last Modified: 2019. Aug. 30. 11:02
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/16549
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year